... I've never noticed any warts or genital sores, & He "Claims" his dermatologist prescribed it for his face! He doesn't get cold sores or shingles. And I Do know he's said he's had achne problems in the past. I think I May have seen some sort of dry "sore-type-things" on his cheek or jaw-line, but would this even be a possible excuse for a Valtrex prescription? Would I be stupid to believe him?? I'm panicked!
Ask a pharacist if it is used for acne. The only things I have ever found it to be prescribed for it are in the herpes family, shingles,chicken pox,cold sores and genital sores. You can have spots of herpes on your face, or really anywhere. A pharmacist would know for sure. Start taking some Lysine, an amino acid supplement and ask the pharmacist about that too. My ex had sores above his lip and up his nose, he took it and i did too and i never got it.
I am sorry, but no doctor would prescribe valtrex for acne. I go to school for pharmacy and the only off label treatments due to valtrex include shingles,chicken pox,and the main thing which is herpes but never acne! An real dermatologists would of prescribed something basic, why out of the hundreds of things would the dermatologist prescribe herpe medicine for acne?and no your not stupid because you trust your man.
Honestly, I am 23 years old, and I travel a lot outside the US for my fathers company, and ever since I have been traveling, I noticed that my cold sores go crazy when I return from overseas... My doctor prescribed me Acyclovir, and I took it for a few months, this really didn't help... so my doctor ran some blood test, and urine test to make sure I didn't have herpes, and guess what I didn't have it... so my doctor prescribed me Valtrex 2grms per day, and it worked like a dream, I haven't have a cold sore for 6 months, and still traveling too... I also had bad acne when I was growing up, so I believe him! If you cant trust your partner then you should not even be with him... but if there is something in you that does believe him then make it an issue and confront him... If you already had intercourse with him, then go see a doctor and check your self out..the stress of now knowing with your body is one of the worst type of stress out there in the world... its just not worth stressing over... Hope this helps! and Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2011 • 3 answers
Posted 6 Aug 2012 • 2 answers
Taking Famvir & am Fatigued, irritated eyes,white spots inside mouth, appetite loss, Doc said I'm ok
Posted 22 Aug 2013 • 1 answer
Posted 2 Jul 2014 • 1 answer
Posted 28 Nov 2016 • 0 answers